MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICM5_13.2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Intraocular Pressure Increased (1937); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vticm5_13.2; -7.5/2.0/050 (sphere/cylinder/axis) implantable collamer lens into the patient's left eye (os) on (b)(6)2022.The surgeon reports pigment dispersion and elevated intraocular pressure and medication is being used to lower iop.Lens remains implanted.Cause of the event was reported as unknown and the device did not fail to perform as intended and noted "icl-iris chafe".
 
Additional Manufacturer Narrative
Health effect clinical code: (b)(4) - pigment dispersion.Claim# (b)(4).
 
Additional Manufacturer Narrative
B5 - "the lens was explanted and replaced with a vticm5 12.6 with a diopter of -7.5/2.0/070.Reportedly, " i was with dr.Skinner for his explant related to this complaint.He implanted a smaller size and is watching the patient."" should be added to the initial mdr.H6 - health effect - impact code: 4627 should be added to the initial mdr.Claim # (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SUGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene enriquez
1911 walker avenue
monrovia, CA 91016
MDR Report Key16309076
Report Number2023826-2023-00446
Device Sequence Number6792066
Product Code QCB
UDI-Device Identifier00841542116244
UDI-Public00841542116244
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model NumberVTICM5_13.2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2023
Supplement Date Received by Manufacturer03/24/2023
Initial Report FDA Received Date02/06/2023
Supplement Report FDA Received Date03/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INJECTOR MODEL-LIOLI-24, LOT#-UNK
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexMale